OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4610

Title: On Bounded Positive Solutions of Semilinear Schrödinger Equations
Authors: Constantin, Adrian
Keywords: Schrödinger Equation
Issue Date: 1995
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Adrian Constantin, "On Bounded Positive Solutions of Semilinear Schrödinger Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 27 (1995), pp. 79-83.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
27 (1995)
Abstract: L'equazione semilineare di Schr$\ddot{\textrm{o}}$dinger $\Delta u+f\left(x,u\right)=0$ viene considerata in un dominio esterno di $R^{n},n\geq3$. Vengono date condizioni su n sufficienti affinchè l'equazioni abbia soluzioni positive u(x) con $u\left(x\right)\rightarrow0$ quando $\mid x\mid\longrightarrow\infty$.
The semilinear Schr$\ddot{\textrm{o}}$dinger equation $\Delta u+f\left(x,u\right)=0$ is considered in an exterior domain of $R^{n},n\geq3$. Conditions on f are given which are sufficient for the equation to have positive solutions u(x) with $u\left(x\right)\rightarrow0$ as $\mid x\mid\longrightarrow\infty$.
URI: http://hdl.handle.net/10077/4610
ISSN: 0049-4704
MS Classification: 35J10
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.27 (1995)

Files in This Item:

File Description SizeFormat
ConstantinRendMat27.pdf144.26 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.